How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 28194
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I am from macedonia here in my country 't know very well

Customer Question

Hello doctor I am from macedonia here in my country don't know very well about medications I have never had depression or epilepsy in my life I just was little bit nervous but here in my country doctors diagnosed me with major depression and anxiety I have one question I used lexapro 10mg in half for 24 days and I stoped is this cold turkey when stoped by 5mg together with lexapro I used an antiepileptic EFTIL 500mg in half and this tapered when my brain will normalising its been 2 months off this medications can I have that brain that I had before all medications ? Because I am afraid
Thank you so much
Submitted: 11 months ago.
Category: Health
Expert:  Dr Basu replied 11 months ago.

Hi there,

This is Dr Basu, experienced Internal Medicine Specialist.

I am here to address your concerns and provide great service.

Usually lexapro should not cause any significant withdrawal symptoms.

And you tapered off eftil so should not be a problem.

You should go back to your original self within 3 months.

Best wishes,

It was my pleasure to help you today.

If I have answered all your questions, Please rate my response Excellent (click on the 5th star).

Please bookmark my profile for asking further questions!

This is the link to my profile:

http://www.justanswer.com/medical/expert-mysticdoc/